# SDR YENA2019122400711

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 38,820 hours, 25,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK TRAILING EDGE LOCATED ON LOWER SKIN RIB 19 ON RH WING; REF AEROMAN WO# 2019-240/1 WCC# 2019-370001 FOR WORK PERFORMED, PERFORMED REPAIR TO RH WING /LWRSKIN/ REAR SPAR AREA/ BETWEEN RIBS 10 AND 11  CRACK & OVERSIZED HOLES PER AEROMAN EA 57-0364-19 COVER REV O AND PART 1 TO 4, ETD 2019-190-38191 REV B AND EC E19-1023-01 TEMP REPAIR WITH NO REINSPECTS.
